# SDR SWAA2022030375213

- Difficulty date: February 26, 2019
- Submitted: March 3, 2022
- Operation: Air carrier
- Aircraft: N729SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27861
- Aircraft time: 69,574 hours, 40,798 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Retainer
- Part number: 116A291710
- Condition: Cracked
- Location: Right Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING INBOARD LEADING EDGE JUST AFT OF #4 KRUGER FLAP HAS CRACKED SEAL RETAINER / REMOVED CRACKED SEAL RETAINER ON RIGHT WING I/B LEADING EDGE AFT OF #4 FRUGER FLAP. FACRICATE & INSTALLED NEW 116A2917-10 SEAL REATAINER IAW SRM 51-40-02-0G-0; 51-40-05-06-0; AMM 51-21-41-370-803; 51-21-72-370-804; 51-21-99-300-801; & DRG 116A2917 SHT 5
